# SDR AALA20161202018

- Difficulty date: December 1, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 3,527 hours, 1,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 765180
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FORWARD LEFT 10WL EMERGENCY POWER SUPPLY UNIT FAILED TEST.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-38.  OPS CHECKED GOOD.
